Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could be the cause of discomfort in abdomen and tingling sensation in body?

Hi doctor , I m having discomfort in lower right abdomen for few years . And for the last few months I have pain in the buttock and lateral side of the hip. I had blood test which showed elevated ESR of value 123, hb of 12.9 , mch 26.6 and MCHC 32.1 . I have got bit of tingling in my body especially in night time on feet . I m 33 years old male .
Tue, 25 Mar 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Lab Tests
General Surgeon 's  Response
Hi.
The pain in such a situation can be due to Psoas Abscess ( a muscle at the back of abdomen). You have a very high ESR indicating chronic problem.
I would advise such a patient to undergo MRI of lower spine abdomen and hip area to confirm the diagnosis and go for further management.
MY view goes into favor of ruling out the tuberculosis of the spine tracking down along the muscles.
Please let us know the findings .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am a 29 year old female. Recently I have been feeling fatigued, but have most of my energy back. The left side of my body feels particularly...

Recent questions on  Tuberculosis

doctor1 MD

I am 35 and married for 10 yrs, 1st prenancy in 2005 got aborted, 2nd through IVF got aborted in 4th month, 3rd time pregnancy on my own.. (am...

doctor1 MD

sir,

i am a patient of tuberculosis. my parents pland my marrige in this march but now the delayed coz some people thought sex is not good for me...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...